# SDR SWAA2023042619264

- Difficulty date: March 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<REMOVED DAMAGED SECTION OF LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. RECEIVED REPAIR PARTS FOR BS663 LH VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68: SPLICE ANGLE RO#911402-SWA REPLACEMENT ANGLE RO#911398-SWA;[LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5] INSTALLED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS1255 S/N: DC003959 DUE: 01/2024;[16] REMOVED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL 167.68 IAW AMM 20-60-07-913-801.;[17] VERIFIED CORRECTIVE ACTION 14 AND 16;[18] VERIFIED CORRECTIVE ACTION 15;[19] CAP SEALED AND FILLET SEALED EXTERNAL SIDE OF REPAIR @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE *BL8-*BL20 WL167.68 IAW SRM 57-10-10-2R-5.;[20] CAP SEALED AND FILLET SEALED EXTERNAL SIDE OF REPAIR @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[21] APPLIED CIC TO EXTERNAL SIDE OF REPAIR @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[22] VERIFIED CORRECTIVE ACTION 19-21
